Volume 25, Number 1
Previous Issue Next Issue

J. Comp. Math., 25 (2007), p. 1

Full PDF 437 1412 Abstract

Habib Ammari, Hyeonbae Kang & Hyundae Lee

J. Comp. Math., 25 (2007), pp. 2-12

Preview Full PDF 440 1430 Abstract

Sheng Zhang & Dehao Yu

J. Comp. Math., 25 (2007), pp. 13-26

Preview Full PDF 422 1411 Abstract

Dongyang Shi, Zhong-Ci Shi & Jingzhu Wu

J. Comp. Math., 25 (2007), pp. 27-30

Preview Full PDF 431 1403 Abstract

Jian Wang

J. Comp. Math., 25 (2007), pp. 31-48

Preview Full PDF 427 1424 Abstract

Naïma Aïssa

J. Comp. Math., 25 (2007), pp. 49-66

Preview Full PDF 434 1289 Abstract

Dongying Hua & Lieheng Wang

J. Comp. Math., 25 (2007), pp. 67-80

Preview Full PDF 456 1406 Abstract

Siqing Gan

J. Comp. Math., 25 (2007), pp. 81-88

Preview Full PDF 436 1396 Abstract

Weijun Zhou & Donghui Li

J. Comp. Math., 25 (2007), pp. 89-96

Preview Full PDF 481 1446 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 25 (2007), pp. 97-103

Preview Full PDF 422 1345 Abstract

Qun-yan Zhou & Wen-yu Sun

J. Comp. Math., 25 (2007), pp. 104-112

Preview Full PDF 428 1410 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard